American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T71) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 94 found      Go to page: 1 2 3 4

[1] Daniel J. Katz. Divisibility of Weil sums of binomials. Proc. Amer. Math. Soc. 143 (2015) 4623-4632. MR 3391022.
Abstract, references, and article information   
View Article: PDF

[2] Brenda Leticia De La Rosa Navarro and Mustapha Lahyane. Algebraic-Geometric Codes from Rational Surfaces. Contemporary Mathematics 642 (2015) 173-180.
Book volume table of contents   
View Article: PDF

[3] Bocong Chen and Hai Q. Dinh. Equivalence Classes and Structures of Constacyclic Codes Over Finite Fields. Contemporary Mathematics 642 (2015) 181-223.
Book volume table of contents   
View Article: PDF

[4] Hai Q. Dinh. On Repeated-Root Constacyclic Codes of Prime Power Length Over Polynomial Residue Rings. Contemporary Mathematics 642 (2015) 225-240.
Book volume table of contents   
View Article: PDF

[5] Brenda Leticia De La Rosa Navarro, Mustapha Lahyane and Emma Previato. Vector Bundles with a View Toward Coding Theory. Contemporary Mathematics 642 (2015) 159-171.
Book volume table of contents   
View Article: PDF

[6] Cícero Carvalho. Gr\"obner Bases Methods in Coding Theory. Contemporary Mathematics 642 (2015) 73-86.
Book volume table of contents   
View Article: PDF

[7] Mrinmoy Datta and Sudhir R. Ghorpade. Higher weights of affine Grassmann codes and their duals. Contemporary Mathematics 637 (2015) 79-91.
Book volume table of contents   
View Article: PDF

[8] Benjamin Smith. Easy scalar decompositions for efficient scalar multiplication on elliptic curves and genus 2 Jacobians. Contemporary Mathematics 637 (2015) 127-141.
Book volume table of contents   
View Article: PDF

[9] Steven T. Dougherty. Foundations of Algebraic Coding Theory. Contemporary Mathematics 634 (2015) 101-136.
Book volume table of contents   
View Article: PDF

[10] Anja I. S. Moldenhauer. A group theoretical ElGamal cryptosystem based on a semidirect product of groups and a proposal for a signature protocol. Contemporary Mathematics 633 (2015) 97-113.
Book volume table of contents   
View Article: PDF

[11] Florian Caullery. A divisibility criterion for exceptional APN functions. Contemporary Mathematics 632 (2015) 71-82.
Book volume table of contents   
View Article: PDF

[12] Anne Canteaut and Joëlle Roué. Extended differential properties of cryptographic functions. Contemporary Mathematics 632 (2015) 43-70.
Book volume table of contents   
View Article: PDF

[13] Mikhail Muzychuk. A solution of an equivalence problem for semisimple cyclic codes. Contemporary Mathematics 632 (2015) 327-334.
Book volume table of contents   
View Article: PDF

[14] Romain Cosset and Damien Robert. Computing $(\ell,\ell)$-isogenies in polynomial time on Jacobians of genus $2$ curves. Math. Comp. 84 (2015) 1953-1975.
Abstract, references, and article information   
View Article: PDF

[15] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[16] Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski. Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators. Math. Comp. 83 (2014) 1535-1550.
Abstract, references, and article information   
View Article: PDF

[17] Grégory Berhuy and Frédérique Oggier. An Introduction to Central Simple Algebras and Their Applications to Wireless Communication. Math. Surveys Monogr. 191 (2013) MR 3086869.
Book volume table of contents   

[18] Robert Granger and Andrew Moss. Generalised Mersenne numbers revisited. Math. Comp. 82 (2013) 2389-2420.
Abstract, references, and article information   
View Article: PDF

[19] Omran Ahmadi and Robert Granger. An efficient deterministic test for Kloosterman sum zeros. Math. Comp. 83 (2014) 347-363.
Abstract, references, and article information   
View Article: PDF

[20] M. Delgado, J. I. Farrán, P. A. García-Sánchez and D. Llena. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp. 82 (2013) 1813-1836.
Abstract, references, and article information   
View Article: PDF

[21] Steven D. Galbraith, John M. Pollard and Raminder S. Ruprai. Computing discrete logarithms in an interval. Math. Comp. 82 (2013) 1181-1195.
Abstract, references, and article information   
View Article: PDF

[22] Anderson N. Martinhão and Emerson L. Monte Carmelo. Short covering codes arising from matchings in weighted graphs. Math. Comp. 82 (2013) 605-616.
Abstract, references, and article information   
View Article: PDF

[23] Reza R. Farashahi, Pierre-Alain Fouque, Igor E. Shparlinski, Mehdi Tibouchi and J. Felipe Voloch. Indifferentiable deterministic hashing to elliptic and hyperelliptic curves. Math. Comp. 82 (2013) 491-512.
Abstract, references, and article information   
View Article: PDF

[24] Elodie Leducq. New families of APN functions in characteristic 3 or 5. Contemporary Mathematics 574 (2012) 115-123.
Book volume table of contents   
View Article: PDF

[25] Petr Lisoněk. Identities for Kloosterman sums and modular curves. Contemporary Mathematics 574 (2012) 125-130.
Book volume table of contents   
View Article: PDF

[26] Eric Férard, Roger Oyono and François Rodier. Some more functions that are not APN infinitely often. The case of Gold and Kasami exponents. Contemporary Mathematics 574 (2012) 27-36.
Book volume table of contents   
View Article: PDF

[27] Sudhir R. Ghorpade and Samrith Ram. Enumeration of Splitting Subspaces over Finite Fields. Contemporary Mathematics 574 (2012) 49-58.
Book volume table of contents   
View Article: PDF

[28] Michael Bateman and Nets Hawk Katz. New bounds on cap sets. J. Amer. Math. Soc. 25 (2012) 585-613. MR 2869028.
Abstract, references, and article information   
View Article: PDF

[29] Alexei Myasnikov, Vladimir Shpilrain and Alexander Ushakov. Non-commutative Cryptography and Complexity of Group-theoretic Problems. Math. Surveys Monogr. 177 (2011) MR 2850384.
Book volume table of contents   

[30] Jorge Jiménez Urroz, Florian Luca and Igor E. Shparlinski. On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves. Math. Comp. 81 (2012) 1093-1110. MR 2869051.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 94 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia